# SDR U2RA2024081500028

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Temp Repair
- Location: Zone 500 Le
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CHECK AT GMF FOUND TEMPERARY REPAIR AT LH WING LEADING EDGE WS 1000 THAT NEEDS REPLACED TO PERMANET REPAIR CATEGORY A REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH SRM 57-41-01 REPAIR 6 (REV 59/20 FEB 2023
